MathSciNet Relay Station
MathSciNet bibliographic data
MR82672 55.0X
Cockcroft, W. H. The cohomology groups of a fibre space with fibre a space of type ${\scr K}(\pi, n)$. Proc. Amer. Math. Soc. 7 (1956), 1120–1126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement